# SDR SWAA2021082310178

- Difficulty date: March 6, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,482 hours, 42,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 837 S4-5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A OUT OF CONTOUR PROTRUSION APPROX STA 837 BETWEEN S-4L AND S-5L MEASURES 4'X6' APPROX .045' HIGH. / C/W EA 1-753-36674
